# SDR COMA0570128

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 8,068 hours, 6,206 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti Ice Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4976 - ANTI-ICE DUCT WARNING.  RESET THE AILC.  SYSTEM TEST SATISFACTORY.
